# SDR CALA2025082108001

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N17264
- Make and model: Boeing 737-8
- Aircraft serial: 66596
- Aircraft time: 13,420 hours, 4,638 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR IN FLT HANDLE CAME UP, LIGHT CAME ON, PREFORMED A VISUAL INSPECT OF DOOR, LATCHES, ROLLERS & AREA AROUND DOOR CLEAR OF FOD, BURRS, & DEBRIS. PERFORMED AFT DOOR TEST IAW AMM 52-13-00-700-801. AFT DOOR LIGHT TURNS ON & OFF WHEN L2 DOOR OPENED & CLOSED.  TESTING HANDLE, DOOR CLOSED WITH FORCE OF 390 IN LBS & OPENING FORCE 165 IN LBS.  ACCOMP AFT DOOR ADJUST/TEST IAW AMM 52-13-00-820-801.  ADJUSTED HORIZ CONTROL ROD IAW AMM 52-13-00-820-014.  TESTED DOOR IAW AMM 52-13-00-700-801, CLOSING FORCE 440 IN LBS & OPENING FORCE IS 200 IN LBS.  WITHIN LIMITS. ACCOMP DOOR LINING R & R IAW AMM 52-13-31 & SLIDE PACK COVER R & R IAW AMM 25-66-01-00-801. ESCAPE SLIDE RENDERED SAFE CHECKLIST COMPLET.  OK TO CONTINUE.
